Alert archive / Kansas / Wind Advisories in 2008
Wind Advisory 15, NWS Wichita, KS
NWS Wichita, KS issued this wind advisory at Apr 11, 2008, 3:36 AM CDT for 13 counties in Kansas. It took effect at Apr 11, 2008, 10:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2008, 3:36 AM CDT (08:36 UTC)
- In effect from
- Apr 11, 2008, 10:00 AM CDT
- Expired
- Apr 11, 2008, 7:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Wichita, KS
Counties Barton County, KS, Ellsworth County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Lincoln County, KS, McPherson County, KS, Reno County, KS, Rice County, KS, Russell County, KS, Saline County, KS, Sedgwick County, KS, Sumner County, KS
The radar
The Wichita radar (KICT), 76 km from the middle of the area, began a volume at 08:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 8.6 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 610 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KICT 110836 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 336 AM CDT FRI APR 11 2008 KSZ032-033-047>051-067-068-082-083-091-092-112100- /O.NEW.KICT.WI.Y.0015.080411T1500Z-080412T0000Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-RENO- HARVEY-KINGMAN-SEDGWICK-HARPER-SUMNER- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...HUTCHINSON...NEWTON... KINGMAN...WICHITA...ANTHONY...HARPER...WELLINGTON 336 AM CDT FRI APR 11 2008 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING. DEEP LOW PRESSURE CENTERED IN IOWA WILL ALLOW STRONG NORTHWEST WINDS TO PREVAIL ACROSS THE AREA TODAY. LOCATIONS ALONG AND WEST OF INTERSTATE 135 CAN EXPECT SUSTAINED WINDS OF 30 MPH WITH GUSTS TO BETWEEN 40 AND 45 MPH. THESE STRONG WINDS ARE EXPECTED TO DECREASE TOWARD SUNSET. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ LAWSON
3 follow-up statements
000 WWUS73 KICT 111535 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 1035 AM CDT FRI APR 11 2008 KSZ032-033-047>051-067-068-082-083-091-092-112345- /O.CON.KICT.WI.Y.0015.000000T0000Z-080412T0000Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-RENO- HARVEY-KINGMAN-SEDGWICK-HARPER-SUMNER- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...HUTCHINSON...NEWTON... KINGMAN...WICHITA...ANTHONY...HARPER...WELLINGTON 1035 AM CDT FRI APR 11 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. DEEP LOW PRESSURE CENTERED IN IOWA WILL ALLOW STRONG NORTHWEST WINDS TO PREVAIL ACROSS THE AREA THIS AFTERNOON. LOCATIONS ALONG AND WEST OF INTERSTATE 135 CAN EXPECT SUSTAINED WINDS OF 30 MPH WITH GUSTS TO BETWEEN 40 AND 45 MPH. THESE STRONG WINDS ARE EXPECTED TO DECREASE TOWARD SUNSET. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KETCHAM
000 WWUS73 KICT 112114 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 414 PM CDT FRI APR 11 2008 KSZ082-083-091-092-120515- /O.NEW.KICT.FZ.A.0001.080413T0600Z-080413T1400Z/ /O.NEW.KICT.FZ.A.0002.080414T0600Z-080414T1400Z/ /O.CON.KICT.WI.Y.0015.000000T0000Z-080412T0000Z/ KINGMAN-SEDGWICK-HARPER-SUMNER- INCLUDING THE CITIES OF...KINGMAN...WICHITA...ANTHONY...HARPER... WELLINGTON 414 PM CDT FRI APR 11 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... ...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING...AS WELL AS FOR LATE SUNDAY NIGHT THROUGH MONDAY MORNING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. DEEP LOW PRESSURE CENTERED OVER THE UPPER MIDWEST WILL ALLOW STRONG NORTHWEST WINDS TO PREVAIL ACROSS THE AREA INTO THE EVENING HOURS. LOCATIONS ALONG AND WEST OF INTERSTATE 135 CAN EXPECT SUSTAINED WINDS OF 30 MPH WITH GUSTS TO 40 AND 45 MPH. THE STRONG WINDS WILL DECREASE AROUND SUNSET. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. NORTHERLY WINDS WILL CONTINUE TO USHER COLDER TEMPERATURES SOUTH ACROSS THE PLAINS OVER THE NEXT FEW DAYS. TEMPERATURES SATURDAY NIGHT THROUGH EARLY SUNDAY MORNING COULD FALL INTO THE LOWER 30S TO NEAR 30 DEGREES. HOWEVER...TEMPERATURES SUNDAY NIGHT THROUGH EARLY MONDAY COULD PLUMMET INTO THE 20S...AS SURFACE HIGH PRESSURE MOVES OVER THE AREA...ALLOWING WINDS TO SLACKEN AND SKIES TO CLEAR. THE GROWING SEASON HAS COMMENCED FOR SEVERAL LOCATIONS ACROSS SOUTH-CENTRAL AND SOUTHEAST KANSAS. THOSE WITH AGRICULTURAL AND HORTICULTURAL INTERESTS SHOULD MONITOR LATER FORECASTS. A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ KSZ032-033-047>051-067-068-120000- /O.CON.KICT.WI.Y.0015.000000T0000Z-080412T0000Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-RENO- HARVEY- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...HUTCHINSON...NEWTON 414 PM CDT FRI APR 11 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. DEEP LOW PRESSURE CENTERED OVER THE UPPER MIDWEST WILL ALLOW STRONG NORTHWEST WINDS TO PREVAIL ACROSS THE AREA INTO THE EVENING HOURS. LOCATIONS ALONG AND WEST OF INTERSTATE 135 CAN EXPECT SUSTAINED WINDS OF 30 MPH WITH GUSTS TO 40 AND 45 MPH. THE STRONG WINDS WILL DECREASE AROUND SUNSET. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KSZ069>072-093>096-098>100-120515- /O.NEW.KICT.FZ.A.0001.080413T0600Z-080413T1400Z/ /O.NEW.KICT.FZ.A.0002.080414T0600Z-080414T1400Z/ BUTLER-GREENWOOD-WOODSON-ALLEN-COWLEY-ELK-WILSON-NEOSHO- CHAUTAUQUA-MONTGOMERY-LABETTE- INCLUDING THE CITIES OF...EL DORADO...AUGUSTA...EUREKA... YATES CENTER...IOLA...WINFIELD...ARKANSAS CITY...HOWARD... FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE... PARSONS 414 PM CDT FRI APR 11 2008 ...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... ...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING...AS WELL AS FOR LATE SUNDAY NIGHT THROUGH MONDAY MORNING. NORTHERLY WINDS WILL CONTINUE TO USHER COLDER TEMPERATURES SOUTH ACROSS THE PLAINS OVER THE NEXT FEW DAYS. TEMPERATURES SATURDAY NIGHT THROUGH EARLY SUNDAY MORNING COULD FALL INTO THE LOWER 30S TO NEAR 30 DEGREES. HOWEVER...TEMPERATURES SUNDAY NIGHT THROUGH EARLY MONDAY COULD PLUMMET INTO THE 20S...AS SURFACE HIGH PRESSURE MOVES OVER THE AREA...ALLOWING WINDS TO SLACKEN AND SKIES TO CLEAR. THE GROWING SEASON HAS COMMENCED FOR SEVERAL LOCATIONS ACROSS SOUTH-CENTRAL AND SOUTHEAST KANSAS. THOSE WITH AGRICULTURAL AND HORTICULTURAL INTERESTS SHOULD MONITOR LATER FORECASTS. A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ KLEINSASSER
000 WWUS73 KICT 112351 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 651 PM CDT FRI APR 11 2008 KSZ082-083-091-092-120800- /O.EXP.KICT.WI.Y.0015.000000T0000Z-080412T0000Z/ /O.CON.KICT.FZ.A.0001.080413T0600Z-080413T1400Z/ /O.CON.KICT.FZ.A.0002.080414T0600Z-080414T1400Z/ KINGMAN-SEDGWICK-HARPER-SUMNER- INCLUDING THE CITIES OF...KINGMAN...WICHITA...ANTHONY...HARPER... WELLINGTON 651 PM CDT FRI APR 11 2008 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING. A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. A FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING. WINDS WILL CONTINUE TO DECREASE AFTER SUNSET TONIGHT TO 10 TO 15 MPH. THEREFORE...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 7 PM. NORTHERLY WINDS WILL CONTINUE TO USHER COLDER TEMPERATURES SOUTH ACROSS THE PLAINS OVER THE NEXT FEW DAYS. TEMPERATURES SATURDAY NIGHT THROUGH EARLY SUNDAY MORNING COULD FALL INTO THE LOWER 30S TO NEAR 30 DEGREES. HOWEVER...TEMPERATURES SUNDAY NIGHT THROUGH EARLY MONDAY COULD PLUMMET INTO THE 20S...AS SURFACE HIGH PRESSURE MOVES OVER THE AREA...ALLOWING WINDS TO SLACKEN AND SKIES TO CLEAR. THE GROWING SEASON HAS COMMENCED FOR SEVERAL LOCATIONS ACROSS SOUTH-CENTRAL AND SOUTHEAST KANSAS. THOSE WITH AGRICULTURAL AND HORTICULTURAL INTERESTS SHOULD MONITOR LATER FORECASTS. A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ KSZ032-033-047>051-067-068-120100- /O.EXP.KICT.WI.Y.0015.000000T0000Z-080412T0000Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-RENO- HARVEY- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...HUTCHINSON...NEWTON 651 PM CDT FRI APR 11 2008 ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING. WINDS WILL CONTINUE TO DECREASE AFTER SUNSET TONIGHT TO 10 TO 15 MPH. THEREFORE...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 7 PM. $$ KSZ069>072-093>096-098>100-120800- /O.CON.KICT.FZ.A.0001.080413T0600Z-080413T1400Z/ /O.CON.KICT.FZ.A.0002.080414T0600Z-080414T1400Z/ BUTLER-GREENWOOD-WOODSON-ALLEN-COWLEY-ELK-WILSON-NEOSHO- CHAUTAUQUA-MONTGOMERY-LABETTE- INCLUDING THE CITIES OF...EL DORADO...AUGUSTA...EUREKA... YATES CENTER...IOLA...WINFIELD...ARKANSAS CITY...HOWARD... FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE... PARSONS 651 PM CDT FRI APR 11 2008 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. A FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING. NORTHERLY WINDS WILL CONTINUE TO USHER COLDER TEMPERATURES SOUTH ACROSS THE PLAINS OVER THE NEXT FEW DAYS. TEMPERATURES SATURDAY NIGHT THROUGH EARLY SUNDAY MORNING COULD FALL INTO THE LOWER 30S TO NEAR 30 DEGREES. HOWEVER...TEMPERATURES SUNDAY NIGHT THROUGH EARLY MONDAY COULD PLUMMET INTO THE 20S...AS SURFACE HIGH PRESSURE MOVES OVER THE AREA...ALLOWING WINDS TO SLACKEN AND SKIES TO CLEAR. THE GROWING SEASON HAS COMMENCED FOR SEVERAL LOCATIONS ACROSS SOUTH-CENTRAL AND SOUTHEAST KANSAS. THOSE WITH AGRICULTURAL AND HORTICULTURAL INTERESTS SHOULD MONITOR LATER FORECASTS. A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ SCHRECK
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this wind advisory went out at Apr 11, 3:13 AM CDT, 23 minutes earlier.
Area forecast discussion, Apr 11, 3:13 AM CDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 313 AM CDT FRI APR 11 2008 .DISCUSSION... MAIN FORECAST CHALLENGE WILL BE WINDS IN THE FIRST PERIOD AND TEMPS THROUGH THE WEEKEND. SYNOPSIS: CURRENTLY HAVE A STRONG UPPER LOW SPINNING OVER WESTERN IA/EASTERN NE WITH THE SURFACE LOW STACKED DIRECTLY BENEATH. THE COLD FRONT HAS SWEPT THROUGH THE AREA AND IS NOW SITUATED THROUGH EASTERN MO. THIS PLACES THE FORECAST AREA ON THE BACKSIDE OF THIS SYSTEM WHERE GUSTY WEST AND NORTHWEST WINDS HAVE PREVAILED OVERNIGHT. TODAY-TONIGHT: WILL GO WITH A WIND ADVISORY STARTING LATE THIS MORNING THROUGH THE EARLY EVENING HOURS FOR LOCATIONS ALONG AND WEST OF 135. EVEN WITH CLOUD COVER FEEL MOST LOCATIONS IN THE ADVISORY WILL REACH CRITERIA. HOWEVER SPEEDS WILL BE INCREASED IF PORTIONS OF SOUTH CENTRAL KS CAN BREAK OUT INTO SOME SUN THIS AFTERNOON ALLOWING FOR BETTER MIXING. BY 00Z SAT THE UPPER LOW WILL BE LOCATED OVER SOUTHERN WI/NORTHERN IL WITH ADDITIONAL UPPER ENERGY STILL LINGERING OVER THE ROCKIES. WITH NW WINDS AND COLD ADVECTION REMAINING IN PLACE...CONFIDENCE IS HIGH THAT OVERNIGHT LOWS WILL BE AROUND 10 DEGREES BELOW NORMAL AS THEY BOTTOM OUT IN THE LOW TO MID 30S. SAT-SUN: THROUGH THESE PERIODS THE UPPER ENERGY LINGERING OVER THE ROCKIES WILL FINALLY SHIFT EAST AS THE MAIN UPPER LOW TRACKS INTO THE OHIO VALLEY. AS THIS OCCURS THE NAM IS TRYING TO GENERATE SOME LIGHT PRECIP AS THE VORT MAX SWINGS ACROSS...BUT FOR NOW WILL LEAVE MENTION OF PRECIP OUT SAT WITH THE THINKING THAT IF ANYTHING OCCURS IT WOULD JUST BE TRACE AMOUNTS. THE BIGGER STORY OF THESE TWO DAYS WILL BE THE UNSEASONABLY COLD TEMPERATURES SUN MORNING. HAVENT STRAYED FROM THE PREVIOUS FORECAST WITH THE THINKING THAT MOST OF THE AREA WILL BE NEAR THE FREEZING MARK WITH SOME PORTIONS OF CENTRAL KANSAS EXPERIENCING A HARD FREEZE SUN MORNING. HOWEVER WILL NOT GO OUT WITH ANY FROST OR FREEZING HEADLINES SINCE WE DO NOT ISSUE THEM UNTIL AFTER APRIL 15TH. MON-THU: THE MAIN THEME THROUGH THESE PERIODS WILL BE AN OVERALL WARNING TREND ACCOMPANIED BY WINDY CONDITIONS. AN UPPER RIDGE WILL BE IN PLACE FOR MON WITH THE UPPER FLOW FLATTENING OUT FOR TUE AS A SHORTWAVE MOVES ON SHORE OVER NORTHERN CA. CONFIDENCE IS HIGH THAT VERY WINDY CONDITIONS WILL BE IN PLACE DURING THE DAY TUE. BOTH THE GFS AND ECMWF AGREE ON TRACKING THIS PIECE OF ENERGY INTO THE FOUR CORNERS REGION BY WED EVENING. THIS WILL ALLOW FOR ADDITIONAL LEE TROUGHING AND A CONTINUED WARM-UP. THE SHORTWAVE WILL STAY PROGRESSIVE AND WILL QUICKLY EJECT OUT INTO THE PLAINS ON THU. GIVEN THE TIME OF YEAR THIS SCENARIO WOULD TYPICALLY LEAD TO A SEVERE WEATHER EPISODE...BUT WITH THE GULF MOISTURE GETTING PUSH VERY FAR SOUTH THIS WEEKEND...NOT TOO SURE HOW MUCH RECOVERY WILL TAKE PLACE BEFORE THU. GIVEN THE WARMER TEMPS...HIGH WINDS AND DRY AIRMASS IN PLACE...THE BIGGER CONCERN THROUGH THESE EXTENDED PERIODS MAYBE FIRE HAZARDS. LAWSON && .AVIATION... BRIEF PERIOD OF MVFR CEILINGS EXPECTED OVER THE NEXT FEW HOURS...WITH LOW VFR CEILINGS EXPECTED FOR MOST OF FRI. SOME BREAKS LIKELY LATE IN THE PERIOD IN THE WESTERN HALF OF THE AREA. TIGHT SURFACE PRESSURE GRADIENT WILL KEEP WINDS GUSTY INTO TOMORROW EVENING. -HOWERTON && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 52 34 54 30 / 10 10 10 10 HUTCHINSON 49 34 52 30 / 10 10 10 10 NEWTON 49 34 51 30 / 10 10 10 10 ELDORADO 50 34 52 31 / 10 10 10 10 WINFIELD-KWLD 55 35 54 31 / 10 10 10 10 RUSSELL 46 32 53 28 / 20 10 10 0 GREAT BEND 48 33 53 28 / 20 10 10 0 SALINA 46 34 50 30 / 20 10 10 10 MCPHERSON 48 34 51 30 / 20 10 10 10 COFFEYVILLE 55 35 51 32 / 10 10 10 10 CHANUTE 51 35 50 32 / 10 10 10 10 IOLA 48 35 48 32 / 10 10 10 10 PARSONS-KPPF 54 35 51 32 / 10 10 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR KSZ032-033-047>051-067-068-082-083-091-092. &&
Hazardous weather outlook, Apr 10, 8:53 PM CDT, 6 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 853 PM CDT THU APR 10 2008 KSZ032-033-047>053-067>072-082-083-091>096-098>100-120200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 853 PM CDT THU APR 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT A WIND ADVISORY IS IN EFFECT FOR MUCH OF CENTRAL AND SOUTH CENTRAL KANSAS THROUGH DAYBREAK. SEE LATEST ADVISORY FOR DETAILS. FLOODING CONTINUES ACROSS PARTS OF LABETTE COUNTY. SEE THE LATEST COUNTY AND RIVER FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY IT IS LIKELY THAT GUSTY NORTHWEST WINDS OF 25 TO 35 MPH WILL PERSIST ACROSS MOST OF CENTRAL KANSAS ON FRIDAY. THE WIND ADVISORY MAY NEED TO BE EXTENDED FOR CENTRAL KANSAS FRIDAY MORNING. THE FIRE DANGER WILL BE HIGH OVER MOST OF THE AREA ON FRIDAY AND SATURDAY AFTERNOONS...AS WELL AS TUESDAY AND WEDNESDAY AFTERNOONS. TEMPERATURES ARE LIKELY TO DROP TO AROUND 30 DEGREES IN CENTRAL AND SOUTH-CENTRAL KANSAS LATE SATURDAY NIGHT AND EARLY SUNDAY MORNING. ONE SHOULD BE READY TO PROTECT SENSITIVE PLANTS THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 4:14 PM CDT | Freeze Watch | ICT | Allen, Butler, Chautauqua, Cowley, Elk, Greenwood and 9 more | 24 hr |
| Apr 11, 4:14 PM CDT | Freeze Watch | ICT | Allen, Butler, Chautauqua, Cowley, Elk, Greenwood and 9 more | 43 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.